# SDR UHLA201601140027

- Difficulty date: January 14, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,435 hours, 18,206 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB NR 12 IS CRACKED AND LOWER SKIN ATTACH POINT 6 RIVETS BACK FROM FWD SPAR. REPAIRED RIB 12A, 2 CRACKED FLANGES.  TRIMMED OUT FLANGES, FABRICATED AND INSTALLED SHEAR CLIPS IAW ETD2016-170-002217.
